Source · Paper

Bounded gaps between primes

PublishedPublication date May 1, 2014
Open paper ↗

Overview

Zhang proves the first finite bound on gaps between consecutive primes that recur infinitely often.

Annals of Mathematics 179(3), 1121–1174 (2014); DOI checked against Crossref.

Passages

The exact passages cited in OpenMath. Each passage identifies how its wording was recorded.

Passage 1 · OpenMath paraphrasePermalink

Abstract

Zhang proves that lim inf (pₙ₊₁ − pₙ) < 7 × 10⁷, refining Goldston–Pintz–Yıldırım with a stronger Bombieri–Vinogradov estimate for moduli without large prime factors.

Passage details

Passage ID: prime-gaps:entry:zhang:v1

Source item: Abstract

Source record: prime-gaps:source:zhang:v1

Used in

Explicit citations in versioned problem publications. A citation records a use; it does not confer proof or independent verification.

Credits

Recorded authorship

Yitang Zhang

AI involvement not reported

No AI contribution is asserted by this source record.

Versions

OpenMath source records preserve exact citations. Observation dates order these records; they do not establish the latest upstream paper or proof.

  1. 2014-05-01 · selectedObserved Oct 21, 2026 · used in current publications

    Bounded gaps between primes

Record details
Source ID
prime-gaps-zhang
Record ID
prime-gaps:source:zhang:v1
Recorded title
Bounded gaps between primes
Revision
2014-05-01
Observed
Oct 21, 2026
Source updated
Not recorded
Content SHA-256
Not recorded
Update method
Source comparison followed by a new immutable curation revision.
Identifier policy
Stable source and entry identities; changed wording receives a new version.
Check interval
90 days
Rights
metadata-link
License
Original document rights remain with its authors.

OpenMath supplies original paraphrases and links; no proof text is republished.

Source terms ↗